advertisement
Question
Posted by: Help | 2010/06/21

pregnancy while on injection

Hi Doc,
I just started the two month injection a month ago and due to go again this Friday. I feel nuaseated at times and this is the same way I felt during the the first few months of my pregnancy. I did check before taking the injection and I was not pregnant. Is it possible to fall pregnant while on the injection for the first time?

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is more likely that the nausea is a side effect of the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/06/22

It is more likely that the nausea is a side effect of the injection.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/06/22

It is more likely that the nausea is a side effect of the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement